Ask an expert
Question

21 Jul 2005

change of contraception
Hello Doc,
I was using the EVRA patch for about 3 months but I actually had some side effects. My gynae then prescribed a low dose pill called Mercilon because it seems that whenever I use products containing a high hormone content then it disagrees with me. My gynae mentioned that I must take extra precautions when I am antibiotics. I would like to know if there are any other medications that I should stay away from to avoid an unplanned pregnancy? Also, if I switch contraceptives, then for how long must I take extra precautions to prevent getting pregnant?
Answer 330 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

See below.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19364 votes
Vote